umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Recent developments of the meshless radial point interpolation method for time‐domain electromagnetics
The School of Electrical & Electronic Engineering, University of Adelaide, Adelaide, SA, Australia.
Dalhousie University, Halifax, Canada.
ETH Zurich, Seminar for Applied Mathematics.
Dalhousie University, Halifax, Canada.
Show others and affiliations
2012 (English)In: International journal of numerical modelling, ISSN 0894-3370, E-ISSN 1099-1204, Vol. 25, no 5-6, 468-489 p.Article in journal (Refereed) Published
Abstract [en]

Meshless methods are a promising new field in computational electromagnetics. Instead of relying on an explicit mesh topology, a numerical solution is computed on an unstructured set of collocation nodes. This allows to model fine geometrical details with high accuracy and facilitates the adaptation of node distributions for optimization or refinement purposes. The radial point interpolation method (RPIM) is a meshless method based on radial basis functions. In this paper, the current state of the RPIM in electromagnetics is reviewed. The localized RPIM scheme is summarized, and the interpolation accuracy is discussed in dependence of important parameters. A time-domain implementation is presented, and important time iteration aspects are reviewed. New formulations for perfectly matched layers and waveguide ports are introduced. An unconditionally stable RPIM scheme is summarized, and its advantages for hybridization with the classical RPIM scheme are discussed in a practical example. The capabilities of an adaptive time-domain refinement strategy based on the experiences on a frequency-domain solver are discussed.

Place, publisher, year, edition, pages
2012. Vol. 25, no 5-6, 468-489 p.
National Category
Computational Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-58268DOI: 10.1002/jnm.1830OAI: oai:DiVA.org:umu-58268DiVA: diva2:547580
Available from: 2012-08-28 Created: 2012-08-28 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Engström, Christian

Search in DiVA

By author/editor
Engström, Christian
In the same journal
International journal of numerical modelling
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 110 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf